# SDR REXA201100756

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8495D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,118 hours, 21,024 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE FITTING NR 2 AND STAB HINGE FITTING NR 2 HAVE MULTIPLE CHAFES.  REPAIRED IAW BOMBARDIER REO 601R-55-11-393 AND 601R-55-21-341.
